# SDR UALA2011040501638

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 73,185 hours, 21,129 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 425402
- Part serial: 73
- Condition: Faulty
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE IN CRUISE. REPLACED MAIN BATTERY AND CHARGER PER MM, OPS CHECKED NORMAL.
